COMtecnica Conference 2020 Program

The program is being constantly updated and may be subject to small changes

DOWNLOAD THE PROGRAM IN PDF HERE

TUESDAY 29 SEPTEMBER 2020

WELCOME COFFEE AND REGISTRATIONS | 9.00-9.30

TUESDAY | 9.30-10.00 

OPENING WORKS

TIZIANA SICILIA

President of COM&TEC

TUESDAY| 10.00-10.30 

SPEECH 

30 min

GIORGIA SALI

DIGITAL INNOVATION OBSERVATORY OF POLITECNICO DI MILANO 

Digital Maturity: Trends and Opportunities for SMEs and large enterprises

In 2019 only 26% of SMEs has the necessary requirements to strategically exploit the opportunities of technologies supporting corporate businesses. The above is the explanatory summary of this year’s Research, which analyzed the digital degree of maturity of a representative sample of Italian SMEs according to four macro-axes of analysis: the interest of the top management towards digital transformation, professional profiles and skills to manage projects, digital technologies in internal processes and the use of digital technologies in external processes.

While nine out of ten entrepreneurs are expressly interested in digital innovation, still a few organizations have actually laid the foundations of a pervasive digital transformation process through all the processes and areas. It is mainly a matter of lack of culture and specific skills.

TUESDAY | 10.30-11.00 

SPEECH 

30 min

ANTONIO AGA ROSSI

AWS Amazon Web Services

Artificial Intelligence for All

We speak more and more often of AI, Artificial Intelligence, but what is it really? Who is it for? How can we make it available to everyone, including small and medium-sized enterprises? During this speech, we will see a brief history of AI and why finally AI technologies are no longer the prerogative of large companies only.

COFFEE BREAK AND EXHIBITORS TIME | 11.00 – 11.30 

TUESDAY | 11.30-12.00 

SPEECH 

30 min

Simultaneous translation

MICHAEL FRITZ

TEKOM E TCWORLD 

Information Dynamics with iiRDS: iiBOT

The paradigm of information delivery is changing from “push” to “pull”.
From now on, users will just ask for the right information, at the right place, at the right time and receive what they need, on the device of their choice.

The iiBOT is the proof of concept how this works with iiRDS as information delivery standard.
This presentation will demonstrate how legacy documentation of a technical device was cut into convenient information pieces, tagged with iiRDS metadata by using AI and delivered to the backend of the iiBOT. With this done the user can start dynamic conversations about the product on the iiBOT.

Attendees will learn about the advantage of using standards for information processes, about the underlying technologies, understand better how a chatbot works and take away learnings from the project which was run in partnership with German industry champion Endress + Hauser.

Who wants to add more dynamics to your documentation should attend.

TUESDAY| 12.00-12.30 

SPEECH

30 min

LAURA ROSSI

ALTRAN 

Soft Metrology: Human Perception in Product Development and Communication

Anyone who designs and realizes products or services that will be used by people can benefit from a scientific approach to quantify the “Customers Experience”.

By “Customers Experience” we mean the dense world made up of opinions, psychology, impressions that determine the good perception by users/clients and the success of a product or a brand on the market.

Translating the nebulous world of human perception into quantifiable variables is an activity belonging to the multidisciplinary domain of Soft Metrology which borrows methods and approaches from classical/physical metrology to the topics of experimental/cognitive psychology, sensory analysis and even neuromarketing.

The presentation offers a description of the theoretical basis of this discipline and a brief overview of the applications and advantages of this approach in the several and different phases of Product Development and Communication.

 

TUESDAY | 12.30-13.15 

TALK

45 min

COM&TEC TIME

Talk

LUNCH TIME | 13.15-14.00

EXHIBITORS TIME | 14.00 – 14.30 

TUESDAY | 14.30-15.00 

TALK

30 min

COM&TEC TIME

TUESDAY | 15.00-15.30 

SPEECH

30 min

Simultaneous translation

Is it Legally Allowed to Publish Documentation Online?

The year 2019 will always be remembered as the year that two new standards on ‘instructions for use’ saw the light: ISO20607 and IEC/IEEE 82079.

Since many European Directives, such as the R&TTE, LVD and EMC Directive were repealed in 2016 and replaced by their successors, for many products, it became allowed to place the user instructions solely online.
The new standards on instructions for use offer new opportunities. In many cases, it is no longer required to supply the full manual in the packaging.

This presentation explains how it is possible to legally digitise Product Information. If and when it is possible to publish documentation online and when print is still required. What ISO 20607 and IEC 82079 suggest as for online publication.

TUESDAY | 15.30-16.00 

SPEECH

30 min

Simultaneous translation

MARTIN RIEDER

CAVEO Safety Management & Documentation

How Important Technical Documentation can be for the Prevention of Incidents

Technical Documentation is becoming more and more important in the field of issues related to compliance with safety regulations when using work equipment or other products.
Particularly in the area of occupational safety, too little attention is still paid to user information provided by the manufacturer.
Who reads the operating instructions? Usually, they are than just a conglomeration of warning messages. Requirements on the type and specification of PPE, special lifting instructions or compliance with certain safety distances, for example, are also part of these documents.
Technical Documentation is not only seen as an obligation of the product manufacturers without further thought to the importance for the protection of employees.
Within the EU many directives and regulations including clear guidelines on technical documentation are available. These directives and regulations standardize the User Information design.
The presentation shows what is behind the term “Technical Documentation ” and why this term is gradually transformed into ” Technical Communication”.

COFFEE BREAK AND EXHIBITORS TIME  | 16.00 – 16.30 

TUESDAY| 16.30-17.00 

SPEECH

30 min

Simultaneous translation

Embroidering technical information with the Digital thread

Technical documentation cannot be today considered independently of new technologies like IoT, Digital twin, Assisted or Augmented Reality which are now on available for field or remote technicians.
That means that each piece of information shall be repurposed to, or articulated with other delivery media, to provide the most efficient experience to the end users, depending on the operational context.
That also means that, for insuring information consistency among media and product configurations, the service information creation process shall be integrated to the documented product definition process, from early definition to final delivery.
That’s the Digital Thread.
During this presentation, we’ll review the points of attention, the good practices and the technical solutions to consider when building a future proof content strategy, to make sure the Digital Thread will not be broken.

TUESDAY | 17.00-17.30 

SPEECH

30 min

Simultaneous translation

FABRICE LACROIX

FLUID TOPICS

Analytics and tech doc: The dawn of a new era

Understanding how product documentation is consumed can fuel your company with data that has the potential to transform operations and impact strategic decisions.
To gain this insight, you need to change the way you track and mine the behavior of users when they search, read and interact with your technical content.
By combining the latest delivery, text-mining and analytics technologies, you will transform tech content into a sensor and its delivery into a data generator.
You will thereby unleash a tremendous potential of information innovation.

DISCUSSION AND CONCLUSIONS  | 17.30 – 18.00 

EXHIBITORS TIME | 18.00   

VISIT OF FELLINI MUSEUM | 19.15 

NETWORKING DINNER | 20.30   

SOON THE UPDATED PROGRAM OF 30 SEPTEMBER